MathSciNet Relay Station
MathSciNet bibliographic data
MR217198 20.92 (06.00)
Šaĭn, B. M. Semigroups of strong subsets. (Russian) Volž. Mat. Sb. vyp. 4 1966 180–186.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement